It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 01-16-2013, 01:56 PM   #1
Junior Member
Join Date: May 2009
Posts: 11
kmcsp HB User
New Symptom of Hypothyroid?

Can a TSH level of 4.9 for an extended period of time cause constipation? Could it also cause night episodes of chills followed by a hot flash? (I am 28, so no menopause)

When I was diagnosed with hypothyroidism 2 years ago my TSH was a 25, my joints were extremely achy, and I couldn't get out of bed in the morning. I was not constipated that I recall.

Thank you!

Sponsors Lightbulb
Old 01-16-2013, 05:52 PM   #2
Senior Veteran
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,569
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: New Symptom of Hypothyroid?

Just so you know... There's nothing "normal" about TSH of 4.9. Yes, it's a sign that you're hypothyroid now, which could easily cause constipation. I would be seeing my doctor pronto to get a dose increase, if I were you.
"We can complain because rose bushes have thorns, or rejoice because thorn bushes have roses." Abraham Lincoln

Closed Thread

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:41 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!